# SDR V0XD20190131002SC

- Difficulty date: January 31, 2019
- Submitted: January 31, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED OUT OF LIMITS BETWEEN FRAME STATIONS 333 AND 364 IAW SRM 53-21-03. REPLACED STRINGER 26R BETWEEN FRAME STATIONS 333 AND 364 IAW SRM 51-40-11, 51-25-16, 51-42-06, 51-21-11.
